# SDR CALA2014030600286

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 47,675 hours, 17,685 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT CONTROL PRESS FEELS VERY STIFF DURING ROTATION & FLARE DURING LANDING.  PERFORMED ELE FEEL COMPUTER LK CHECK IAW AMM 27-31-37-200-820.  CONTROL COLUMN POWER  FORCE TEST IAW AMM 27-31-00-700-809 & HIGH CONTROL COLUMN FORCE WITH HYD POWER ON IAW AMM 27-31-00-810-813.  FOUND ELE INPUT TORQUE TUBE BEARING DRY, LUBED & NOW OPERATIONS CHECKED GOOD.
